| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that the main keypad was not functioning.In this state defibrillation therapy may not be available to a patient if needed.There was no patient use associated with this event.
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device but was unable to duplicate or verify the reported issue.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description